# SDR FDEA202502080253

- Difficulty date: February 8, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,303 hours, 22,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR WILL NOT ARM.         FACT 08FEB25 13:52   OMA  AMM: 52-73-18-04  RESET AUTOMONOMOUS POWER SUPPLY REF AMM  52-73-18-04, OP'S CHECK NORMAL. OK FOR SERVICE.
